# SDR SWAA2025011579563

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS767 BTW LBL21 TO RBL21 WL 156.5 AT AFT CARGO COMPARTMENT 2024-764667<[01] REPLACED STRAP LOCATED BS767 BTW LBL21 TO RBL21 WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND DWG 146A7500 REV-;[02] CORRECTED STEP 1 REPLACED STRAP LOCATED BS767 BTW LBL21 TO RBL21 WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND DWG 146A7500 REV- SHEET 233;[03] REPLACED STRAP LOCATED BS767 BTW LBL21 TO RBL21 WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND DWG 146A7500 REV- SHEET 233.
